RUS
ENG
Full version
JOURNALS
// Algebra i Analiz
// Archive
Algebra i Analiz,
2002
Volume 14,
Issue 3,
Pages
55–85
(Mi aa851)
This article is cited in
3
papers
Research Papers
Formal groups over
$p$
-adic rings of integers with small ramification and distinguished isogenies
O. V. Demchenko
St. Petersburg State University, Department of Mathematics and Mechanics
Received:
05.11.2001
Fulltext:
PDF file (1200 kB)
Cited by
English version:
St. Petersburg Mathematical Journal, 2002,
14
:3,
405–428
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025